# SDR COMA0760028

- Difficulty date: January 15, 2007
- Submitted: January 16, 2007
- Operation: Air carrier
- Aircraft: N969CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7141
- Aircraft time: 26,427 hours, 23,011 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: NP1393211
- Part serial: 96281H8579
- Condition: Cracked
- Location: Cockpit
- Part time: 26,421 hours, 23,007 cycles
- Stage of operation: AP
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLIGHT 9467 - LEFT WINDSHIELD SHATTERED FOLLOWED BY LEFT WINDSHIELD HEAT MESSAGE.  REPLACED LEFT WINDSHIELD.
